# SDR UPS03840902

- Difficulty date: June 2, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 74,804 hours, 24,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3,  R2 DOOR UPPER AFT CORNER SHOW CRACK INDICATION WITH S RAY INSPECTION.  REMOVED DAMAGE IN SKIN AND INTERNAL DOUBLER IAW SRM 53-2-0. REMOVED WEB STA 1650-1660 L9-15 RT AND INTERCOSTAL STA 1620-1640 BTWN L10- 11R FAB DOUBLER, TRIPLER, AND FILLERS IAW SRM 53-2-0. ALODINED AND  PRIMED IAW SRM 51-1-8.  INSTALLED DOUBLER, TRIPLER, FILLERS, AND  INTERCOSTAL IAW SRM 51-1-20D AND 53-2-0.
